MathSciNet Relay Station
MathSciNet bibliographic data
MR2573454 (2010j:60162) 60H20 (34K20 34K50 93E15)
Luo, Jiaowan; Taniguchi, Takeshi Fixed points and stability of stochastic neutral partial differential equations with infinite delays. Stoch. Anal. Appl. 27 (2009), no. 6, 1163–1173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement